Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Continuous linear operators on spaces of continuous functions


Authors: H. Elton Lacey and Peter D. Morris
Journal: Proc. Amer. Math. Soc. 17 (1966), 848-853
MSC: Primary 47.25
DOI: https://doi.org/10.1090/S0002-9939-1966-0215119-8
MathSciNet review: 0215119
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] S. Banach, Théorie des opérations linéares, Chelsea, New York, 1955.
  • [2] J. Dixmier, Sur un théorème de Banach, Duke Math. J. 15 (1948), 1057-1071. MR 0027440 (10:306g)
  • [3] N. Dunford and J. Schwartz, Linear operators. Part I, Interscience, New York, 1958.
  • [4] A. Grothendieck, Sur les applications lineares faiblement compactes d'espaces du type $ C(K)$, Canad. J. Math. 5 (1953), 129-173. MR 0058866 (15:438b)
  • [5] M. Kadec and A. Pelczynski, Bases, lacunary sequences and complemented subspaces in the spaces $ {L_p}$, Studia Math. 21 (1962), 161-176. MR 0152879 (27:2851)
  • [6] M. J. Kadec, On linear dimension of the spaces $ {L_p}$, Uspehi Mat. Nauk 11 (1954), 107-109. (Russian)
  • [7] S. Kakutani, Concrete representations of abstract $ (L)$-spaces and the meanergodic theorem, Ann. of Math. (2) 42 (1944), 523-537. MR 0004095 (2:318d)
  • [8] J. L. Kelley and I. Namioka, Linear topological spaces, Van Nostrand, New York, 1963. MR 0166578 (29:3851)
  • [9] H. E. Lacey and R. J. Whitley, Conditions under which all the bounded linear maps are compact, Math. Ann. 158 (1965), 1-5. MR 0173159 (30:3373)
  • [10] R. E. A. C. Paley, On linear dimension of $ {l_p}$ and $ {L_p}$, Bull. Amer. Math. Soc. 42 (1936), 235-240.
  • [11] A. Pelczynski, On $ B$-spaces containing subspaces isomorphic to the space $ {c_0}$, Bull. Acad. Polon. Sci. 5 (1957), 797-798. MR 0088693 (19:565b)
  • [12] -, On the isomorphism of the spaces $ M$ and $ m$, Bull. Acad. Polon. Sci. 6 (1958), 695-696. MR 0102727 (21:1513)
  • [13] -, Projections in certain Banach spaces, Studia Math. 19 (1960), 209-228. MR 0126145 (23:A3441)
  • [14] A. Pelczynski and Z. Semadeni, Spaces of continuous functions (III), Studia Math. 18 (1959), 211-222. MR 0107806 (21:6528)
  • [15] A. Pelczynski, On strictly singular and strictly cosingular operators I: Strictly singular and strictly cosingular operators in $ C(S)$, Bull. Acad. Polon. Sci. 11 (1963), 379-386.

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 47.25

Retrieve articles in all journals with MSC: 47.25


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1966-0215119-8
Article copyright: © Copyright 1966 American Mathematical Society

American Mathematical Society